Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 181, NWS Mobile, AL

July 10, 2011Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 10, 2011, 5:34 PM CDT for Wilcox County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2011, 5:34 PM CDT (22:34 UTC)
Expired
Jul 10, 2011, 6:15 PM CDT
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Wilcox County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2576 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KMOB 102234
SVRMOB
ALC131-102315-
/O.NEW.KMOB.SV.W.0181.110710T2234Z-110710T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF CAMDEN...OR
  8 MILES WEST OF OAK HILL...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK HILL AROUND 550 PM CDT...
  PINE APPLE AROUND 605 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3200 8691 3184 8694 3185 8735 3203 8725
TIME...MOT...LOC 2234Z 295DEG 15KT 3191 8719

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:54 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 10, 2:54 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
254 PM CDT SUN JUL 10 2011

.SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...ANALYSIS OF 10.12 UTC UPPER
AIR MAPS INDICATES UPPER LVL RIDGE HAS BECOME BETTER DEFINED OVER THE
MID S INTO THE SE WITH 30 METER HEIGHT RISES ON AVG NOTED THE PAST
24 HRS. UPR LVL LOW IS MOVG NW OVR CENTRAL TX AND THE GULF COAST
CONTINUES TO BE UNDER A MID/HIGH LVL SRLY AND DIFFLUENT FLOW OFF THE
GULF. CONSIDERING THIS ALG/W PWAT ~ 2.25" (120-140% OF NORMAL) AND
PLENTY OF INSTABILITY...SCT COVERAGES OF TSTMS REMAIN SUPPORTED EARLY
ON. A DIURNAL DECR IN COVERAGE TONIGHT OVR LAND WITH BETTER COVERAGES
OVER THE MARINE AREA WITH THE LAND BREEZE. PERSISTENCE APPROACH FOR
MON AS SCT TSTMS DVLP WITH THE HEAT AND INSTABILITY OF THE DAY GIVEN
NO CHG XPCTD TO PLENTIFUL DEEP LYR MOISTURE. AWAY FROM
TSTMS...DAYTIME HIGHS MON ARE FCST TO RANGE FROM 93 TO 98 WITH THE
HIGHER END IN THIS RANGE BEING N OF THE COAST. LATEST GRIDDED FCST OF
HEAT INDICES MON SHOWS MOST AREAS BLO THE CRITICAL THRESHOLD OF 108
NEEDED FOR HEAT ADVISORY ISSUANCE. MOST HEAT INDICES GENERALLY
103-106. NIGHTTIME LOWS IN THE MID/UPR 70S...NEAR 80 CLOSE TO THE
COAST.

WET MICROBURST RISK IS MODERATE.

.LONG TERM [TUESDAY THROUGH SUNDAY]...WELL PRONOUNCED H50 MID LVL
RIDGE IN PLACE HEADING INTO MID WEEK WITH A GRADUAL NW SHIFT TO THE
AXIS OF THE HIGH XPCTD BY WEEKS END. HIGH MOISTURE CONTENT AIR REMAINS
STEADFAST THROUGHOUT THE ENTIRE PD. THUS...ISO/SCT SHWRS/TSTMS XPCTD EACH
DAY...WITH THE LAND BREEZE FIRING OFF OVERNIGHT ACTIVITY ACRS THE
NEAR SHORE WATERS. HOTTEST DAY IN THE MEDIUM RANGE COMES TUESDAY WITH
HEAT INDICES LOOKING TO MOVE ABV 108 FOR MANY AREAS. WITH THE AXIS OF
THE UPR RIDGE BEING STRONGEST TO THE NW...HIGH TEMPERATURES COULD
VERY WELL BE CLOSER TO CLIMATOLOGICAL NORMAL BY THE WEEKEND. NIGHTTIME
TEMPERATURES LOOK TO REMAIN IN THE MID/UPPER 70S THRU THE
WEEK...CLOSER TO 80 AT THE BEACHES. /10

&&

.AVIATION UPDATE FOR 10/18Z...VFR ACROSS THE AREA...A FEW CEILINGS
ABOVE 5K HERE AND THERE. WILL LIKELY BE SOME BRIEF IFR CONDITIONS IN
THUNDERSTORMS THIS AFTERNOON. BEST CHANCES ALONG THE COAST AND THE
NORTHEAST AREAS. OTHERWISE CEILINGS...WHEN THEY OCCUR WILL BE ABOVE
5K. LIGHT WESTERLY WINDS INLAND...SOUTHWEST NEAR THE COAST THIS
AFTERNOON.  STRONG...GUSTY AND VARIABLE WINDS NEAR CONVECTION. LOOKS
TO BE SIMILAR CONDITIONS MONDAY. /11

&&

.MARINE...CONTINUES TO BE NOT MUCH CHANGE IN THE SYNOPTIC PATTERN
OVER THE MARINE AREA.  SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE
FROM EAST TO WEST ACROSS THE NORTHERN GULF WATERS THIS WEEK AS THE
UPPER LOW OVER TEXAS MOVES NORTH AROUND THE SUB-TROPICAL RIDGE.
WINDS ACROSS THE MARINE AREA GENERALLY SOUTHWEST TO WEST IN THE DAY
TIME...PEAKING IN THE AFTERNOONS NEAR SHORE...A LITTLE MORE OF A
NORTHERLY COMPONENT LATE NIGHTS. WAVES GENERALLY 1 TO 3
FEET...BRIEFLY HIGHER NEAR THUNDERSTORMS. /11

&&

.FIRE WEATHER...HIGH PRESSURE IS FCST TO BUILD ACROSS THE REGION
OVER THE NEXT SEVERAL DAYS WITH LITTLE OVERALL CHG IN THE WEATHER
PATTERN. LOW LVL MOISTURE VALUES REMAIN HIGH...MAINTAINING RH VALUES
WELL ABOVE CRITICAL THRESHOLDS. CONSIDERING DAYTIME RH AND HOT
TEMPERATURES...HEAT INDICES ARE FORECAST TO MOVE INTO DANGEROUS
LEVELS. ISO/SCT COVERAGES OF TSTMS CAN BRING BOUTS OF FQT LIGHTNING
AND A BRIEF STRONG WIND GUST THREAT TO AGENCY OFFICIALS CONDUCTING
FIRE CONTROL OPS. DAYTIME DISPERSION GENERALLY AVG NEXT COUPLE DAYS.
/10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  94  76  95 /  20  50  20  50
PENSACOLA   78  95  79  94 /  20  50  20  50
DESTIN      81  93  81  93 /  20  50  30  50
EVERGREEN   74  97  75  97 /  20  40  20  50
WAYNESBORO  74  97  74  98 /  20  40  20  50
CAMDEN      75  97  74  97 /  20  40  20  50
CRESTVIEW   74  97  75  97 /  20  50  20  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 10, 3:50 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SUN JUL 10 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-112100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
350 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT

MAXIMUM HEAT INDEX VALUES THIS AFTERNOON 105 TO 107 DEGREES WILL
DROP INTO THE 90S AROUND SUNSET.   LIMIT OUTDOOR ACTIVITIES AND
DRINK PLENTY OF WATER UNTIL CONDITIONS IMPROVE THIS EVENING.

SCATTERED THUNDERSTORMS THAT DEVELOPED DURING THE HEAT OF THE DAY
WILL DIMINISH AROUND SUNSET. STRONG GUSTY SURFACE WINDS OF 40 TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY
RAIN ARE OCCURRING FROM THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDEX VALUES WILL RANGE FROM 105 TO 110 DEGREES MONDAY THROUGH
WEDNESDAY...LIMIT OUTDOOR ACTIVITIES AND DRINK PLENTY OF WATER IF
EXPOSED TO THE HEAT.

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH
THE FORECAST PERIOD. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE.
GUSTY WINDS UP TO AROUND 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN
THREAT WITH THE STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

In the hours before

Special weather statement, Jul 10, 4:00 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SUN JUL 10 2011

ALZ059-062-102145-
ESCAMBIA AL-UPPER BALDWIN AL-
400 PM CDT SUN JUL 10 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESCAMBIA AND
NORTHERN BALDWIN COUNTIES IN SOUTHWEST ALABAMA...THROUGH 445 PM
CDT...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ATMORE...OR NEAR POARCH
CREEK RESERVATION...AND MOVING SOUTHWEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
I65 AND CR 47...PERDIDO AROUND 425 PM CDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 39 AND 53.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jul 10, 4:39 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT SUN JUL 10 2011

ALZ060-102230-
COVINGTON AL-
439 PM CDT SUN JUL 10 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON COUNTY IN
SOUTHWEST ALABAMA THROUGH 530 PM CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLORALA...OR 6 MILES EAST OF LOCKHART...AND
MOVING NORTHEAST AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
HOWELLS AROUND 455 PM CDT...
GREEN BAY AROUND 510 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jul 10, 4:48 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
448 PM CDT SUN JUL 10 2011

FLZ003-005-102230-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-
448 PM CDT SUN JUL 10 2011

...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS WILL AFFECT
NORTHERN OKALOOSA AND NORTHERN SANTA ROSA COUNTIES IN NORTHWEST
FLORIDA...THROUGH 530 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
THUNDERSTORMS BRINGING STRONG GUSTY WINDS ALONG A LINE EXTENDING
FROM 19 MILES SOUTHEAST OF EAST BREWTON TO 14 MILES EAST OF
CENTURY...AND MOVING EAST AT 10 MPH.

THESE THUNDERSTORMS WILL BE NEAR...
BEAVER CREEK...PEADEN AROUND 530 PM CDT...

THE PRIMARY EFFECTS OF THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THESE STORMS APPROACH.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 10, 4:55 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT SUN JUL 10 2011

ALZ051-102245-
CHOCTAW AL-
455 PM CDT SUN JUL 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHOCTAW COUNTY IN
SOUTHWEST ALABAMA THROUGH 545 PM CDT...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF BUTLER...OR 8 MILES EAST OF
NEEDHAM...AND MOVING NORTHEAST AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
BUTLER AROUND 545 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jul 10, 5:10 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT SUN JUL 10 2011

ALZ054-102300-
WILCOX AL-
510 PM CDT SUN JUL 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILCOX COUNTY IN
SOUTHWEST ALABAMA THROUGH 600 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF CAMDEN...MOVING SOUTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
CAMDEN AROUND 525 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:42 PM CDTSevere Thunderstorm WarningMOBCovington48 min
Jul 10, 5:59 PM CDTAreal Flood AdvisoryMOBWilcox2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.